# SDR P5CA9500716

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine Vane Cont
- Part number: 7477555
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF, UNABLE TO REACH TARGET BEFORE HITTING STOPS.  REPLACED ENGINE VANE CONTROL.
